Sedia Pain In Extremity Side Effect Reports
The following Sedia Pain In Extremity side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pain In Extremity, can occur, and what you can do about them.
A side effect could appear soon after you start Sedia or it might take time to develop.
|Brain Injury, Mycotic Allergy, Pain In Extremity, Dyspepsia, Tinnitus, Cough, Anxiety, Cataract|
This Pain In Extremity side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol abnormal. The patient was prescribed Sedia (dosage: NA), which was started on NS. Concurrently used drugs:
Sedia Pain In Extremity Causes and Reviews
Deep vein thrombosis, or DVT, is a blood clot that forms in a vein deep in the body. Most deep vein clots occur in the lower leg or thigh. If the vein swells, the condition is called thrombophlebitis. A deep vein thrombosis can break loose and cause a serious problem in the lung, called a pulmonary embolism.
Sitting still for a long time can make you more likely to get a DVT. Some medicines and disorders that increase your risk for blood clots can also lead to DVTs. Common symptoms are
- Warmth and tenderness over the vein
- Pain or swelling in the part of the body affected
- Skin redness
Treatment includes medicines to ease pain and inflammation, break up clots and keep new clots from forming. Keeping the affected area raised and applying moist heat can also help. If you are taking a long car or plane trip, take a break, walk or stretch your legs and drink plenty of liquids.
Sedia Pain In Extremity Reviews
|Sat, 29 Jan 2011|
|Is it true that if you have anxiety it is treated with an occassional Sediative, and when you have depression you are treated with an anti-depressant? This was explained to me last week by my doctor. I asked for more repeats of cypralex...which i have been taking for over 2 years now. He asked me how was my depression, which is has never asked me before. I told him i didnt think i had depression, that i have been treating my anxiety with the ciprelex. When i am not on my medication i end up in bed, sick, no appetite, cant eat, shaky, weak, scared and upset. I have a 2 1/2 year old. I can barely take care of him when i am trying to get off my med. I have been on this medication since he was 8 months old. I have attempted to be medication free 5 times and each time i have failed. I told my docotor i am unsure of what i have, all i know is that if i wasnt depressed before i probably am now with 5 failed attempts to be ciprelex free. Can you help?|